Well, I've had a rough week. I've been sleeping all day, I've been dizzy and nauseous, I've been totally off my food. When I was hoping to lose weight I wasn't thinking of constant nausea as the way to do it! I tried Gravol for the nausea, and it did help, but it put me back to sleep for a couple of hours.
All these symptoms started with the last reduction of the Risperdal to 0.375 mg. They spiked even higher when I went to 0 mg. I think Truehope has advised me to come off my drugs too quickly. They wanted me off everything in 3 weeks! I think 2 to 3 months would be more reasonable, more gentle. Plus, that article on benzo withdrawal in Wikipedia says that the protracted withdrawal is more severe when you come off your drugs too quickly. I hope I have not let myself in for it now.
Today at least is better. One consolation is that the withdrawal does not seem to be unrelenting, there are times when the symptoms subside and I can come up for air. Also, despite everything, my mood does not seem to be particularly suffering. It is just physical symptoms, I don't seem to be having any emotional problems.